# SDR VNAA202511260006

- Difficulty date: September 4, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: CC670121116
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MATING SURFACE OF THE PANEL ASSEMBLY FROM SS15.50 TO SS39.00 (ACCESS 621AB), AS WELL AS CORROSION ON MATING SURFACE OF LOWER EDGE OF ACCESS 621AT, RIGHT WING. CORROSION ON THE MATING SURFACE OF THE PANEL ASSEMBLY FROM SS15.50 TO SS39.00 (ACCESS 621AB), AS WELL AS CORROSION ON MATING SURFACE OF LOWER EDGE OF ACCESS 621AT, RIGHT WING  WERE REPAIRED PER REO 690-57-21-541 REV. --, REO 690-57-41-550 REV. -- AND REO 690-57-41-554 REV. --, FRAME-HOUSING, LANDING AND TAXI LIGHT P/N CC670-12111-6 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
